# SDR IPXA12573654

- Difficulty date: May 20, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Te Flap, Boeing
- Component part number: 113N200347H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD MAIN FLAP DENTED.  REPAIRED IAW EO B757-5750-47248-A.
